# SDR AALA20060239

- Difficulty date: April 17, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N696AN
- Make and model: Boeing 757223
- Aircraft serial: 26976
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 21D INOPERATIVE.  SECURED SIDEWALL CONNECTOR FOR EMERGENCY LIGHT AT SEAT 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
